We determine the coefficients of the Fourier series of a class of eta quotients of weight 2. For example, we show that [EQUATION PRESENTED] where (-4/m) and (-3/m) are Jacobi-Kronecker symbols. We prove our results using the theory of modular forms.

Additional Metadata
Keywords cusp forms, Dedekind eta function, Eisenstein forms, Eisenstein series, eta products, eta quotients, Fourier coefficients, Fourier series, modular forms, theta functions
Persistent URL dx.doi.org/10.1142/S1793042115501109
Journal International Journal of Number Theory
Alaca, A, Alaca, S, & Aygin, Z.S. (Zafer Selçuk). (2015). Fourier coefficients of a class of eta quotients of weight 2. International Journal of Number Theory, 11(8), 2381–2392. doi:10.1142/S1793042115501109